Singly constrained elastic wave propagation and the limit of two constraints

Rogerson, G.A. and Scott, N.H. (1993) Singly constrained elastic wave propagation and the limit of two constraints. Wave Motion, 18 (3). pp. 291-302.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Fluid and Solid Mechanics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 29 Aug 2018 14:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/20835
DOI:

Actions (login required)

View Item